Accessibility navigation


A transform method for linear evolution PDEs on a finite interval

Fokas, A. S. and Pelloni, B. (2005) A transform method for linear evolution PDEs on a finite interval. IMA Journal Of Applied Mathematics, 70 (4). pp. 564-587.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4952

Centaur Editors: Update this record

Page navigation